Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 14, 2015, 3:21 AM MST. It took effect at Dec 14, 2015, 12:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2015, 3:21 AM MST (10:21 UTC)
- In effect from
- Dec 14, 2015, 12:00 PM MST
- Expired
- Dec 15, 2015, 3:51 AM MST
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
063 WWUS75 KABQ 141021 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 AM MST MON DEC 14 2015 ...STRONG WINDS WILL RAMP-UP LATER TODAY AND STRENGTHEN OVERNIGHT ACROSS THE SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY... .A STRONG COLD FRONT WILL SWEEP EAST ACROSS THE REGION TODAY THROUGH TONIGHT POWERED BY A POTENT UPPER LEVEL LOW PRESSURE SYSTEM AND VERY STRONG WINDS ALOFT. VERY WINDY CONDITIONS WILL RESULT ACROSS THE SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY...PEAKING BEFORE MIDNIGHT. NMZ526-540-141900- /O.NEW.KABQ.WI.Y.0028.151214T1900Z-151215T1200Z/ SOUTH CENTRAL MOUNTAINS-SOUTHWEST CHAVES COUNTY- 321 AM MST MON DEC 14 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 AM MST TUESDAY. * LOCATION...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 50 MPH THIS AFTERNOON...INCREASING WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH THIS EVENING. * TIMING...WINDS INCREASING THROUGH THE AFTERNOON HOURS...PEAKING THIS EVENING THEN GRADUALLY DECREASING INTO EARLY TUESDAY MORNING. * VISIBILITY...REDUCED TO LESS THAN ONE MILE IN PATCHES OF BLOWING SNOW NEAR RUIDOSO AND HIGHER ELEVATIONS IN THE SOUTH CENTRAL MOUNTAINS. OTHERWISE...NO SIGNIFICANT VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
4 follow-up statements
869 WWUS75 KABQ 141840 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1140 AM MST MON DEC 14 2015 NMZ526-540-150300- /O.CON.KABQ.WI.Y.0028.151214T1900Z-151215T1200Z/ SOUTH CENTRAL MOUNTAINS-SOUTHWEST CHAVES COUNTY- 1140 AM MST MON DEC 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATION...SOUTH CENTRAL MOUNTAINS AND SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH TODAY... BECOMING WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH THIS EVENING. * TIMING...WINDS WILL PEAK THIS EVENING THEN TAPER OFF EARLY TUESDAY MORNING. * VISIBILITY...REDUCED TO LESS THAN ONE MILE IN PATCHES OF BLOWING SNOW NEAR RUIDOSO AND HIGHER ELEVATIONS IN THE SOUTH CENTRAL MOUNTAINS. OTHERWISE...NO SIGNIFICANT VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
876 WWUS75 KABQ 142105 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 205 PM MST MON DEC 14 2015 NMZ526-150000- /O.EXT.KABQ.WI.Y.0028.000000T0000Z-151215T0000Z/ SOUTH CENTRAL MOUNTAINS- 205 PM MST MON DEC 14 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...SOUTH CENTRAL MOUNTAINS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH. WIND HAZARD WILL TRANSITION TO SNOW AND WIND THIS EVENING. * TIMING...REMAINDER OF THIS AFTERNOON. * VISIBILITY...REDUCED TO LESS THAN ONE MILE IN PATCHES OF BLOWING SNOW NEAR RUIDOSO AND HIGHER ELEVATIONS IN THE SOUTH CENTRAL MOUNTAINS. OTHERWISE...NO SIGNIFICANT VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ540-150000- /O.CON.KABQ.WI.Y.0028.000000T0000Z-151215T1200Z/ SOUTHWEST CHAVES COUNTY- 205 PM MST MON DEC 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATION...SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH TODAY... BECOMING WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH THIS EVENING. * TIMING...WINDS WILL PEAK THIS EVENING THEN TAPER OFF EARLY TUESDAY MORNING. * VISIBILITY...NO SIGNIFICANT VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
795 WWUS75 KABQ 142354 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 454 PM MST MON DEC 14 2015 NMZ526-150100- /O.EXP.KABQ.WI.Y.0028.000000T0000Z-151215T0000Z/ SOUTH CENTRAL MOUNTAINS- 454 PM MST MON DEC 14 2015 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... WINDS ARE EXPECTED TO REMAIN STRONG AND HAZARDOUS THROUGHOUT THE OVERNIGHT HOURS...HOWEVER PERIODS OF SNOW ARE EXPECTED TO BEGIN THIS EVENING. THUS...A WINTER WEATHER ADVISORY HAS BEEN ISSUED TO HIGHLIGHT BOTH THE HAZARDOUS WINDS...SNOW ACCUMULATIONS...AND REDUCED VISIBILITY DUE TO SNOW AND BLOWING SNOW. PLEASE SEE THE WINTER WEATHER ADVISORY FOR FURTHER DETAILS. $$ NMZ540-151200- /O.CON.KABQ.WI.Y.0028.000000T0000Z-151215T1200Z/ SOUTHWEST CHAVES COUNTY- 454 PM MST MON DEC 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATION...SOUTHWEST CHAVES COUNTY. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 55 MPH TODAY... BECOMING WEST 30 TO 40 MPH WITH GUSTS TO 55 MPH THIS EVENING. * TIMING...WINDS WILL PEAK THIS EVENING THEN TAPER OFF EARLY TUESDAY MORNING. * VISIBILITY...NO SIGNIFICANT VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...HIGH PROFILE VEHICLES TRAVELLING ALONG NORTH TO SOUTH ORIENTED ROADWAYS WILL EXPERIENCE DIFFICULT DRIVING CONDITIONS. LOOSE OR LIGHTWEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
447 WWUS75 KABQ 151051 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 351 AM MST TUE DEC 15 2015 ...STRONG WIND DUE TO A DEPARTING PACIFIC LOW TODAY... .A DEPARTING VIGOROUS PACIFIC LOW WILL LEAVE STRONG WIND IN ITS WAKE TODAY. A RIBBON OF STRONG WIND WILL IMPACT THE SANDIA/MANZANO MOUNTAINS...PRIMARILY THE HIGH CREST...AS WELL AS AREAS ALONG INTERSTATE 40 FROM CLINES CORNERS TO TUCUMCARI. WIND SPEEDS WILL DRAMATICALLY PICK UP AS THE MORNING PROGRESSES AND DIE OFF AROUND SUNSET.. NMZ540-151200- /O.CAN.KABQ.WI.Y.0028.000000T0000Z-151215T1200Z/ SOUTHWEST CHAVES COUNTY- 351 AM MST TUE DEC 15 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE FALLEN BELOW ADVISORY LEVELS THUS THE ADVISORY HAS BEEN CANCELLED. $$ NMZ521-523-529-532>534-160100- /O.NEW.KABQ.WI.Y.0029.151215T1500Z-151216T0100Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 351 AM MST TUE DEC 15 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MST THIS EVENING. * LOCATION...SANDIA/MANZANO MOUNTAIN HIGH CREST AS WELL AS THE HIGH PLAINS AND PLATEAUS FROM AROUND CLINES CORNERS EASTWARD TO TUCUMCARI. * WINDS...WESTERLY 30 TO 35 MPH AND GUSTS BETWEEN 45 TO 53 MPH. * TIMING...STARTING UP BY MID MORNING AND CONTINUING THROUGH LATE AFTERNOON. * VISIBILITY...BLOWING SNOW AND REDUCED VISIBILITY IN AREAS THAT RECENTLY RECEIVED SNOW. * LOCAL IMPACTS...NORTH TO SOUTH ORIENTATED HIGHWAYS SUCH AS 84...285 AND 3 WILL OBSERVE STRONG CROSSWINDS. HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 13, 10:45 PM MST, 4 hours 36 minutes earlier.
Area forecast discussion, Dec 13, 10:45 PM MST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1045 PM MST SUN DEC 13 2015 .AVIATION... 06Z TAF CYCLE BAND OF MID TO HIGH CLOUDS WILL CROSS NM FROM WEST TO EAST IN ADVANCE OF INCOMING STORM SYSTEM CURRENTLY DIGGING INTO THE GREAT BASIN. LOCALLY GUSTY WESTERLY WINDS POSSIBLE THRU 15Z ALONG THE CENTRAL MT CHAIN DUE TO SFC LEE TROF. STILL NOT ANTICIPATING WIDESPREAD LOW CLOUDS OR FOG BEFORE 13Z ALTHOUGH SOME LOCALIZED MVFR TO IFR CIGS/VSBYS IN BR COULD DEVELOP ALONG THE CENTRAL MT CHAIN AND NW NM. DETERIORATING CONDITIONS EXPECTED AFT 17Z WEST OF THE CONTDVD AS THE STORM SYSTEM BEGINS TO AFFECT NM. && .PREV DISCUSSION...636 PM MST SUN DEC 13 2015... .UPDATE... SNOW AND THE STRONGER WINDS HAVE ABATED IN UNION COUNTY THIS EVENING...SO THE WINTER STORM WARNING WILL BE CANCELLED FOR THIS LAST REMAINING ZONE. THE WATCH WILL CONTINUE FOR THE NORTHERN MOUNTAINS FOR LATE MONDAY INTO TUESDAY WHEN THE NEXT STORM SYSTEM WILL QUICKLY ARRIVE. FOR TONIGHT...THERE IS STILL SOME CONCERN THAT PATCHES OF FREEZING FOG COULD DEVELOP. THE HRRR AND RAP MODELS INDICATE THE MIDDLE RIO GRANDE VALLEY AND SOME OF THE SHELTERED AND RELATIVELY LOWER ELEVATIONS IN THE NORTH CENTRAL TO NORTHWEST PARTS OF NM MIGHT BE FAVORED FOR NEAR-SURFACE SATURATION. DEWPOINTS DID NOT SURGE UP AS HIGH AS MIGHT BE EXPECTED IN THIS REGION CONSIDERING THIS AFTERNOON'S INSOLATION AND MELTING SNOW...SO CONFIDENCE IN FOG DEVELOPMENT IS NOT ALL THAT HIGH. THUS...ONLY A MINIMAL EXPANSION OF FOG WAS DRAWN IN FOR THESE AREAS. THESE ALTERATIONS WILL NOT BE REFLECTED IN THE ZONE FORECAST PACKAGE...BUT ONLY IN THE POINT AND CLICK WEB BASED FORECAST. THUS NO NEW UPDATED ZONE FORECAST PACKAGE WILL BE SENT AT THIS TIME. 52 && .PREV DISCUSSION...311 PM MST SUN DEC 13 2015... .SYNOPSIS... ANOTHER STORM WILL MOVE OVER NEW MEXICO MONDAY THROUGH TUESDAY. VERY COLD AIR AND BREEZY CONDITIONS WILL FORCE WIND CHILL VALUES INTO THE SINGLE DIGITS AND TEENS THROUGH WEDNESDAY. OVERNIGHT LOWS WILL BE THE COLDEST OF THE SEASON WITH READINGS NEAR ZERO IN NORTHERN AND WESTERN VALLEYS BY TUESDAY AND WEDNESDAY NIGHT. A HEAVY DOSE OF DRY FLUFFY SNOWFALL IS POSSIBLE ON WEST FACING SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE SAN JUANS MONDAY NIGHT AND TUESDAY. HIGH TEMPERATURES WILL REMAIN VERY COLD THROUGH THURSDAY BEFORE A SLOW WARMING TREND BEGINS LATE IN THE WEEK. && .DISCUSSION... BLIZZARD CONDITIONS ARE SLOWLY WINDING DOWN OVER UNION COUNTY WHERE SEVERAL ROAD CLOSURES HAVE OCCURRED. VSBYS NEAR ONE QUARTER MILE FOR MOST OF THE DAY WITH STRONG WINDS HAS LED TO EXTREMELY DANGEROUS TRAVEL. THE ONE SAVING GRACE IS TEMPS ARE HOVERING NEAR FREEZING... MAKING THE SNOWFALL AT LEAST A LITTLE STICKIER. NONETHELESS...WILL STILL HIGHLIGHT BLOWING SNOW THROUGH TONIGHT AND POSSIBLY EXTEND WARNING THROUGH THE EVENING...OR REPLACE WITH BLOWING SNOW ADVISORY. THE BIG STORY OVER THE COMING DAYS WILL BE VERY COLD AIR SETTLING INTO THE STATE BEHIND THE NEXT SYSTEM ARRIVING FROM THE NORTHWEST... AS WELL AS A POTENTIALLY IMPRESSIVE WEST SLOPE SNOW EVENT FOR THE SANGRE DE CRISTOS AND SAN JUANS. THE PACIFIC FRONT WILL ARRIVE FROM WEST TO EAST MONDAY AND ALLOW ANY RAIN TO CHANGE TO SNOW WHILE TEMPS TUMBLE. WINDS WILL ALSO BE GUSTY ALONG AND BEHIND THE FRONT. STRONG COLD ADVECTION ON MOIST UNSTABLE WESTERLY FLOW WILL FORCE AN IDEAL DENDRITIC GROWTH ZONE SMACK DAB OVER THE HIGH TERRAIN MONDAY NIGHT TO TUESDAY. THE SPC HI RES WRF...THE LOCAL 5KM WRF...AND NAM218 ARE SQUEEZING OUT GENEROUS QPF FOR SUCH A COLD LAYER...LEADING TO VERY HIGH SNOW RATIOS AROUND 20:1. WILL HOIST A WATCH FOR THESE AREAS. MAY ALSO SEE A FEW ADVISORIES IN ADJACENT LOWER TERRAIN AREAS. OVERNIGHT LOWS BEHIND THIS SYSTEM WILL BE THE COLDEST OF THE SEASON WITH LOTS OF NEAR ZERO TO LOW TEENS FOR CENTRAL AND WESTERN NM. WINDS WILL ALSO MAKE IT FEEL BRUTAL. ONE MORE FAST MOVING WAVE IN NW FLOW IS SHOWN TO MOVE OVER THE STATE THURSDAY BEFORE A SLOW WARMING TREND DEVELOPS OVER THE WEEKEND. GUYER && .FIRE WEATHER... AS THE FIRST IN A ONE TWO PUNCH OF UPPER LEVEL LOW PRESSURE SYSTEMS EXITS THE AREA TO THE NE...STRONG WINDS WILL GRADUALLY WEAKEN ACROSS NE NM THIS EVENING. HOWEVER...BREEZY TO WINDY CONDITIONS ARE EXPECTED THROUGH TONIGHT ACROSS THE HIGH TERRAIN OF NORTHERN AND CENTRAL NM...AS WELL AS THE REGION FROM CLINES CORNERS TO VAUGHN. THERE WILL A BRIEF WEAKENING OF WINDS ALOFT THIS EVENING...BUT SPEEDS WILL STRENGTHEN AGAIN TONIGHT THROUGH MONDAY AS ANOTHER JET STREAK MOVES OVER THE AREA AROUND THE BASE OF OUR NEXT UPPER LEVEL TROUGH. WITH ALL THE SNOW ON THE GROUND VERTICAL MIXING WILL BE LIMITED MONDAY...RELEGATING STRONGER SOUTHWEST WINDS TO THE HIGH TERRAIN. IT WILL BE LESS WINDY BUT STILL GUSTY AT LOWER ELEVATIONS...ESPECIALLY FROM CLINES CORNERS TO GRAN QUIVIRA AND BOSQUE DEL APACHE. THE NEXT UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO TRACK EASTWARD ACROSS S CO MONDAY NIGHT AND TUESDAY. MODELS DEPICT A DECENT TAP OF MOISTURE OFF THE PACIFIC WITH THIS STORM. AND...IT WILL BE A COLD SYSTEM WHICH WILL SPREAD SNOW ACROSS MUCH OF WESTERN...NORTHERN AND CENTRAL NM MONDAY AND MONDAY NIGHT. THEN...DRIER VARIETY SNOW WILL PERSIST THROUGH AT LEAST TUESDAY IN THE NORTHERN MOUNTAINS WITH SIGNIFICANT ACCUMULATION POSSIBLE THERE. A PACIFIC COLD FRONT WILL CROSS FROM THE WEST MONDAY NIGHT SHIFTING WINDS OUT OF THE W BY TUESDAY. A DECENT SURFACE PRESSURE GRADIENT AROUND THE BASE OF A SURFACE LOW EXITING COLORADO...AND THE TAIL END OF THE AFOREMENTIONED JET STREAK...SHOULD SET UP EASTERN AREAS FOR A WINDY DAY ON TUESDAY WITH GUSTS IN THE 40 TO PERHAPS 50 MPH RANGE AROUND AND S OF I-40. NW FLOW ALOFT WILL TRACK AN ADDITIONAL UPPER LEVEL TROUGH ACROSS NE NM THURSDAY...WITH LIGHT ADDITIONAL PRECIP POSSIBLE ACROSS THE NORTHERN MOUNTAINS AND NE. TEMPERATURE-WISE...AFTER A BRIEF REBOUND OF HIGHS ON MONDAY...READINGS WILL PLUMMET AROUND 10 TO 19 DEGREES BELOW NORMAL TUESDAY THROUGH THURSDAY. WIDESPREAD POOR VENTILATION IS EXPECTED FROM THE RIO GRANDE VALLEY EASTWARD MONDAY...BUT WESTERN AREAS SHOULD HAVE STRONG VENTILATION AS WINDS ALOFT STRENGTHEN FROM THE WEST. THE PASSING UPPER LOW AND UPPER TROUGH WILL LEAD TO VENTILATION IMPROVEMENT AREAWIDE TUESDAY AND THURSDAY...BUT WIDESPREAD POOR VENTILATION IS EXPECTED IN THE WAKE OF COLD FRONTS WEDNESDAY AND FRIDAY. TEMPERATURES SHOULD REBOUND NICELY AS A RIDGE OF HIGH PRESSURE CROSSES AT THE END OF THE WEEK...BUT TEMPERATURE INVERSIONS SHOULD KEEP VENTILATION POOR FOR MANY AREAS INTO NEXT WEEKEND. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES... NMZ510-512>514. &&
Hazardous weather outlook, Dec 13, 5:43 AM MST, 21 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 543 AM MST SUN DEC 13 2015 NMZ501>540-141300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 543 AM MST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW ACCUMULATIONS WILL FAVOR NORTHEAST AND EAST CENTRAL AREAS TODAY. SNOW WILL COME TO AN END BY EARLY EVENING. SNOW WILL BE HEAVY AT TIMES ACROSS THE EAST AND LEAD TO ADDITIONAL TRAVEL HAZARDS. THE COMBINATION OF SNOWFALL AND STRONG WIND WILL LEAD TO NEAR BLIZZARD LIKE CONDITIONS ACROSS THE NORTHEAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SECOND PACIFIC SYSTEM WILL SPREAD PRECIPITATION FROM WEST TO EAST ACROSS NORTHERN/CENTRAL NEW MEXICO ON MONDAY/MONDAY NIGHT. SNOW ACCUMULATIONS ARE LIKELY AND FAVOR WESTERN/NORTHERN AREAS THROUGH TUESDAY. THIS WILL BE A COOLER SYSTEM COMPARED TO THE CURRENT ONE. ANOTHER CHANCE OF PRECIPITATION NEXT WEEKEND. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 4:03 AM MST | Winter Weather Advisory | ABQ | 37 hr | |
| Dec 14, 2:03 PM MST | Winter Storm Warning | ABQ | 27 hr |
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.